# SDR CHQA201100496

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 23,263 hours, 18,688 cycles
- Engine: Allsn AE3007A
- Engine time: 16,971 hours, 13,823 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: W191092724GRN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, AT 17,000 FEET, THEY RECEIVED A HIGH OIL PRESSURE INDICATION FOR THE NUMBER 2 ENGINE.  AFTER LEVELING, THE CREW RAN THE QUICK REFERENCE HANDBOOK AND SET THE NUMBER 2 ENGINE TO IDLE THRUST.  THE ENGINE OIL PRESSURE STOPPED INCREASING AND SLOWLY BEGAN DECREASING.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO KCHS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE OIL PRESSURE READINGS WITHIN LIMITS AND SAFE FOR A FERRY FLIGHT TO KSDF.  SDF MAINTENANCE FOUND A DAMAGED WIRE (W191-0927-24GRN) FOR PIN B53 GOING TO THE NUMBER 2 DIGITAL ACQUISITION UNIT.  MAINTENANCE REPAIRED THE WIRE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
